# SDR CA970226058

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Regulator
- Part number: 3026887
- Condition: Not Engaged
- Location: #1 Eng Oil Press
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: D, E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE #1 ENGINE LOST OIL PRESSURE AND HAD TO BE SHUTDOWN. INSPECTION OF THE OIL PRESSURE REGULATOR FOUND THE CLIP ON THE OIL PRESSURE HOUSING WAS NOT FULLY ENGAGED. THE REGULATOR WAS DISASSEMBLED AND INSPECTED, NO FAULT WAS FOUND. THE REGULATOR WAS REASSEMBLED AND INSTALLED. THE ENGINE RUN-UP SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE. IT WAS CONCLUDED THAT THE OIL PRESSURE REGULATOR WAS NOT PROPERLY ENGAGED AND IT CAME LOOSE AND LOST OIL AND TORQUE.
